# SDR REXA200500153

- Difficulty date: December 10, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 7,187 hours, 6,287 cycles
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 0969
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 20 ON APPROACH, QRH FOLLOWED WITH UNEVENTFUL LANDING. REMOVED AND REPLACED POWER DRIVE UNIT IAW AMM SYSTEM OPERATIONALLY CHECKED GOOD.
